# SDR UPS07549642

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENGINE PNEUMATICS PRODUCING A BURNT SMELL IN COCKPIT.  WHEN TAI IS ACTIVATED SMELL GETS STRONGER.  ODOR IS UNUSUAL APU PNEUMATICS DOES NOT PRODUCE THE ODOR.  FOUND EVIDENCE OF BIRD STRIKE ON NR 2 ENGINE.  PERFORMED BIRD STRIKE INSPECTION PER FIM 71-05-00 FIGURE 102.  OK TO CONTINUE.
